A remark concerning the thermodynamical limit of the Lyapunov spectrum

Research output: Contribution to journalArticle

26 Scopus citations

Abstract

We consider dynamical systems of N particles confined in domains of volume V with pair-wise short range interaction. We propose a new definition of the limiting distribution of Lyapunov Spectrum according to which the thermodynamical limit transition is taken before the limit t → ∞. The main result proven under rather general conditions gives the existence of this modified limiting distribution of Lyapunov Spectrum.

Original languageEnglish (US)
Pages (from-to)1137-1142
Number of pages6
JournalInternational Journal of Bifurcation and Chaos in Applied Sciences and Engineering
Volume6
Issue number6
DOIs
StatePublished - Jun 1996

All Science Journal Classification (ASJC) codes

  • Modeling and Simulation
  • Engineering (miscellaneous)
  • General
  • Applied Mathematics

Fingerprint Dive into the research topics of 'A remark concerning the thermodynamical limit of the Lyapunov spectrum'. Together they form a unique fingerprint.

  • Cite this